Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Wellbutrin jitters

Posted by Jane on July 7, 1999, at 7:18:18

In reply to Re: Wellbutrin jitters, posted by Linda on July 3, 1999, at 15:09:44

> > > Brandon, I also started taking Wellbutrin SR on Saturday the 26th. However, my doctor believes in starting out at low doses of meds, so I'm only taking 100 mg when I get up. Before increasing the dose, he wanted me to call him if I noticed increased anxiety. I guess I'm lucky that this hasn't happened. I have felt a little more energized, but the down side of this is that now it takes me an hour to 90 minutes to fall asleep and that frustrates me. Especially since he also has me taking 5 mg of Zyprexa at bedtime, which should more than enough to knock me out. I'd be interested to hear what your doctor recommends you do next. Sorry I couldn't be more helpful.
> > >
> > > > Has anyone here taken wellbutrinsr. I started it on saturday the 26th. and I can feel it working on my depression already but the side effects are almost unbearable. Mainly anxiety and bieng tense all the time. My dose right now is only 150 in the morning but after next week it goes up to 300 and I'm afraid I won't be able to take it anymore. Any help would be greatly appreciated.
> I
> I also started Wellbutrin 4 days ago, and have moved down from 150 sr to 100 sr because of afternoon jitters, insomnia, and tension. Now on the fourth day, I've started to have tinnitis.
> does anyone know if these side effects, esp. the tinnitis will go away with time?
> Linda

Brandon, I have been taking 300 mg of wellbutrin sr for 6 monts and still have jitters and insomnia. My doctor has given me ativan (anti-anxiey) to help with sleep but it is not recommended for long term. I absolutely cannot sleep without the ativan. I have also experienced some side effects with ativan (lack of sexual response and feeling "blue." I am going back to my doctor this month and will ask him what else I can do. I have started taking Valeriean root (herb) which has helped the jitters during the day but does nothing about insomnia and "busy head" at night. Good luck




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Jane thread:8039